MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.5MM REAMER HEAD FOR RIA 2 STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.5MM REAMER HEAD FOR RIA 2 STERILE
Model Number 03.404.021S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Correctional/removal number: 3008812560-10/26/2020-001-c.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during usage of the new reamer irrigator aspirator (ria) 2 device, the reamer head disconnected from the reamer assembly 2 in drive shaft in the patient tibial canal.Surgeon had to use two different sizes of the reamer heads.When pulled out the first reamer head, the connecting part of the reamer head broke and surgeon had to retrieve it from the patient canal.There was a surgical delay of 20 minutes.The procedure was successfully completed.The patient was stable after the procedure.Concomitant devices reported: ria 2 bone harvesting kit 520mm sterile (part# 03.404.000s, lot# 70p7739, quantity# 1), ria 2 reaming kit 520mm sterile (part# 03.404.001s, lot# 29p9237 , quantity# 1).This report is for 1 12.5mm reamer head for ria 2 sterile.This is report 3 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.Part # 03.404.021s, synthes lot # 33p4175, supplier lot # 33p4175, release to warehouse date: january 6, 2020, expiration date: november 30, 2029, supplier: (b)(4), no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.5MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10907203
Report Number2939274-2020-05330
Device Sequence Number14173504
Product Code HTO
UDI-Device Identifier10886982274007
UDI-Public(01)10886982274007
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.021S
Device Catalogue Number03.404.021S
Device Lot Number33P4175
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/22/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIA 2 BONE HARVESTING KIT 520MM STERILE; RIA 2 REAMING KIT 520MM STERILE
Patient Age38 YR